On the approximation properties of two-dimensional q-Bernstein-Chlodowsky polynomials

Buyukyazici I.

MATHEMATICAL COMMUNICATIONS, vol.14, no.2, pp.255-269, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.255-269
  • Gazi University Affiliated: No


In the present paper we introduce positive linear operators q-Bernstein - Chlodowsky polynomials on a rectangular domain and obtain their Korovkin type approximation properties. The rate of convergence of this generalization is obtained by means of the modulus of continuity, and also by using the K-functional of Peetre. We obtain weighted approximation properties for these positive linear operators and their generalizations in this paper.